This month I took treatment for infertility with injection for follicular growth and egg rupture After egg rupture injection I was on Progesterone tablet for 20 days... But after 15 days of egg rupture injection I got my periods.. Now my confusion is should I continue with progesterone tablets or I can discontinue it
Like the answers? Chat privately for 24 hours with the doctor of your choice
Discontinue the tablets. You are not pregnant and thus first cycle has not been successful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.